# SDR CALA0100317

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 28,934 hours, 6,568 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251N205110
- Part serial: KE0331
- Condition: Worn
- Location: Horiz Stab
- Part time: 28,934 hours, 6,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HORIZONTAL STABILIZER ACTUATOR GIMBAL WORN BEYOND LIMITS.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 27-41-10.
